| Catalog Number |
02-022-35-4009 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t 6680364.02-020-11-0340 - truliant ps cem fem ps cem right sz 4 7053256.200-07-32 - advanced patella 32mm 3 peg implant a095104.H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that this patient's right knee was revised approximately 2 years 4 months post operation.The patient had infection present.Surgeon scheduled the patient for an irrigation and debridement of their right total knee arthroplasty with a tibial poly insert swap.The total joint was exposed, irrigated, and debrided.A synovectomy was performed.The tibial poly insert was replaced with a new one.Antibiotic beads were placed locally into the wound.The joint was closed and the patient left the or stable.
Additional Manufacturer Narrative
A review of the sterile certificates and/or the final endotoxins report was performed.All lots were accepted to the requirements.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.H6: corrected investigation clinical codes.